# SDR GTIA2023111737615

- Difficulty date: November 15, 2023
- Submitted: November 18, 2023
- Operation: Air carrier
- Aircraft: N653NK
- Make and model: Airbus A320-232
- Aircraft serial: 8012
- Aircraft time: 19,321 hours, 8,741 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 3040500200
- Condition: Scratched
- Location: Rt Mlg
- Part time: 19,321 hours, 8,741 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF JOB CARD 321101-01-2-R FOUND SCRATCHES ON SLIDING TUBE RH MAIN LANDING GEAR. RAF-01 GENERATED 3261300-02.-PERFORMED PERMANENT REPAIR ON SLIDING TUBE RH MAIN LANDING GEAR IAW EA# 32-2002-23 AND REQUIRED INSPECTION AT INTERVAL: INSPECTION A: EVERY 750 FC OR 4 MONTHS AND INSPECTION B: EVERY 5000 FC OR 24 MONTHS INSPECTION METHOD VISUAL IAW EA # 32-2002-23
